MathSciNet Relay Station
MathSciNet bibliographic data
MR3137909 92D30 (39A60)
Hu, Zengyun; Teng, Zhidong; Zhang, Long Stability and bifurcation analysis in a discrete SIR epidemic model. Math. Comput. Simulation 97 (2014), 80–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement